# SDR QXEA200500061

- Difficulty date: January 12, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 8,535 hours, 9,251 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Unknown
- Location: Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

YEG - THE FLIGHT RETURNED TO GATE AFTER THE CREW WAS UNABLE TO CONTROL THE TEMPERATURE IN EITHER MANUAL OR AUTO.  MAINTENANCE INSPECTED THE AIRCRAFT AND THEN CYCLED THE SHIP POWER.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
